Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Low BP, pulse, palpitation during resting, light headedness. What herb, treatment for ARVD/ Cardiomyopathy?

What herbs/forms of treatment can you suggest for ARVD Arrhythmogenic Right Ventricular Dysplasia/ Cardiomyopathy in a 48 year old male with no other heath problems, in excellent physical shape that runs 5 miles a day 3 days a week? Only symptoms are low blood pressure , low pulse 35-55, palpitations while at rest, light headedness sometimes (infrequent). Thank you in advance for your help!
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear patient,

One of the main issues is to determine the risk for sudden cardiac death for ARVD; if a cardiologist deems that there is increased risk, then discussions about an implanateble defibrillator would be indicated.

Otherwise, medications such as betablockers, calcium channel blockers are usually indicated.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor